A quasi-Newton method for solving nonlinear algebraic equations

S. Kim, R. P. Tewarson

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


An algorithm for solving systems of nonlinear algebraic equations is described. The Jacobian matrix is modified by using a convex combination of Broyden and a weighted update. A q-superlinear convergence theorem and computational evidence exhibiting significant relative efficiency of the proposed method are given.

Original languageEnglish
Pages (from-to)93-97
Number of pages5
JournalComputers and Mathematics with Applications
Issue number4
StatePublished - Aug 1992

Bibliographical note

Funding Information:
mapported by NIH Grant 2 RO1 DK17593.


Dive into the research topics of 'A quasi-Newton method for solving nonlinear algebraic equations'. Together they form a unique fingerprint.

Cite this